# SDR 96ZZZX5741

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N211FX
- Make and model: Beech 60
- Aircraft serial: 076
- System (JASC): 2121 · Air Distribution Fan
- Part: Silencer
- Part number: BWT141100121B
- Condition: Ruptured
- Location: Bleed Air
- Part time: 315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FINAL ENGINE RUNS AND AIRFRAME SYSTEMS CHECK OUT FOLLOWING INITIAL 300/600 HOUR INSPECTIONS, BOTH ENGINE BLEED AIR SOURCES WERE TURNED ON TO CHECK AIR DISTRIBUTION SYSTEM.  CABIN AND COCKPIT WERE SHOWERED WITH FIBERGLASS FROM AIR DUCTS.  FOUND LT BLEED DUCT AIR SILENCER, LT SIDE OF AFT CABIN BAGGAGE COMPARTMENT, HAD RUPTURED.  CLEANED AIRCRAFT AND DUCTS.  INSTALLED NEW SILENCER.  OPS CHECKS NORMAL.  RECOMMENDATION:  NEED TO ADD VISUAL INSPECTION OF THESE DUCTS TO 300 OR 600 HOUR INSPECTION GUIDE.
